Aa
A
A
A
Close
HIV Prevention Community
53.2k Members
Avatar universal

HIV CONCERN

Hi, sad thing happened in my life. While i was drunk in strip club a stripper lady seduced and convinced to have paid sex. I had protected sex with her for long time. But i didnt  felt condomn break, it is only when she pulled my condemn finally to masturbate, the condemn looked like it broke. Later on i realized i might be having sex long time with condemn broke. I was afraid and anxiously went to hospital and started taking pep at 14th hour. Nurse took blood sample for hiv test and prescribed  PEP. For one week i had a rashes only in the injected area then it disappeared. It's been 2 weeks now after completing  the course, now i feel little bit dizziness and skin burning sensation on my shoulder.
What could be the cause for the rashes ?
Can I have HIV without symptoms ?
Am I in position of HIV positive ?
Thank you.
3 Responses
188761 tn?1584567620
COMMUNITY LEADER
A condom failure is evident, you don't have to guess it. Please provide us with accurate information to help you better, did you see that your condom was ruptured?

Unless you answer the question, it's obvious to assume that you are very anxious due to fear / guilt and only imagining it broke, mostly that is what happens in such scenarios, we have experienced this on many occasions on this forum.
3 Comments
Thanks for answer.
While i was f***ing her she stopped me to check condom break bcos she felt like that then i checked and told her it didn't break then we continued. i didnt ejaculate inside her and  after sometime she took my penis to masturbate with condom, while stroking it looked like broke and she stopped immediately, removed condom and continued mastubating, then i asked her too if condom broke she said no. I was drunk too. She might have lied to me.

Dr draw blood sample to test hiv before prescribing  pep and I took pep after 14 hours. Within one or two days i saw rashes in the injected area but no fever or nothing, after completing pep, now its been 2 weeks today whole day i felt dizziness or light headed.

I am also getting married in 3 months. Should go for marriage  ?
Also, can a hiv positive with negative partner have children  ?

Thanks again
A condom doesn't "look like it broke."  You would have known for sure, and there is absolutely no reason for her to lie to you.  A broken condom would have been concerning to her as well.

You didn't have a risk for HIV - your condom clearly did not break during intercourse, so your other questions about marriage and children are not relevant.  You weren't exposed to HIV.  Whatever symptoms you are having have nothing to do with HIV, and those aren't HIV symptoms anyway.

Forget about this event and move on.  No testing needed.  You had no exposure to HIV.
Thanks for the response
Avatar universal
Any responses  please, i know something is  happening in my body now and then. Light headed always and body slightly heats now and then
2 Comments
It sounds like the condom stayed intact so you didn't have a risk and didn't need PEP. Your problem is psychological. It's pretty clear you're suffering from massive guilt over having sexual relations with someone who is not your fiance and it's causing you extreme health anxiety. The only way for you to overcome this is to seek out therapy. HIV is not your issue.
Thank you
Avatar universal
Even with condom failure as far as i know youre chances of getting infected are less. You took pep too, so most probably youre not infected. The light headedness , dizziness part could be because of the side effects of pep.  Those are not symptoms of seroconversion either.
5 Comments
Thank you, lightheaded, dizziness or laziness going to bed often and not able eat well make me worried.
My mind always thinking about duo hiv testing, i passing my time hard to reach 28 days to get tested. Every minutes thinking about that. :(
Also, why the effect of pep is there 2 weeks after completing pep but not during.
I'm not sure what you're asking regarding PEP, but you DO NOT NEED PEP, as you had no risk for HIV.  There is no other way to say it.
it could be because of pep. I dont know how long the effects last but i  know pep does cause side affects like what you mentioned. The chances of you contracting hiv are close to 0 even if the condom had failed. You also started taking pep within 72 hrs. You dont even have the initial  symptoms man. Those are different from what you are experiencing. The dizziness could be due to pep or plain anxiety. Talk to your doctor. He ll tell you when to test again.
Thank you
Have an Answer?
Top HIV Answerers
366749 tn?1544695265
Karachi, Pakistan
370181 tn?1428176748
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
These tips can help HIV-positive women live a long, healthy life.
Despite the drop in new infections, black women are still at a high risk for HIV, the virus that causes Aids.
What are your HIV treatment options, and how do you choose the right one? Our panel of experts weighs in.
Learn the truth behind 14 common misconceptions about HIV.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.